# SDR AWXA0001571

- Difficulty date: April 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6549558506
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK REMOVAL OF BOLT, RIGHT O/B FWD VERT FIN ATTACH LUG BOLT HOLE WAS DAMAGED AT FS 1088.  REMOVED AND REPLACED LUG AWA ER 15-5383-00029-JS1A.
